# SDR SWIA201743499

- Difficulty date: June 21, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,187 hours, 29,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CARGO BAU FLOOR SUPPORT BETWEEN BS 574 & 621.   REPLACED THE FLOOR SUPPORT IAW REO.
